# SDR R61A201402020159

- Difficulty date: February 2, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 16,219 hours, 12,940 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bolt
- Part number: PE2109406010A
- Condition: Corroded
- Location: Cargo Door Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FORWARD CARGO DOOR, FORWARD TWO LATCH FITTINGS BOLTS HAVE CORROSION.  MAINTENANCE  R & R FORWARD CARGO DOOR FORWARD LATCH FITTINGS BOLTS IAW AMM 53-21-29.
